# SDR AALA202203189002

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737*
- Aircraft serial: 40579
- Aircraft time: 34,903 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EXIT LIGHTS INOPERATIVE ON THREE OF FOUR DOORS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
